# SDR CA051115003

- Difficulty date: November 14, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 168 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 699018002
- Part serial: 1118
- Condition: Overspeed
- Location: Prop Ecu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) AN AIRCRAFT EXPERIENCED A NR1 ENGINE OVERSPEED NP, COMMANDED INFLIGHT SHUTDOWN.  ENGINE OVERSPEED NP IN FLIGHT (FAULT CODE 161) FOUND. PROPELLER ELECTRONIC CONTROL UNIT REPLACED. AIRCRAFT RETURNED TO SERVICE.
